Skip to main content

On the development of parameter-robust preconditioners and commutator arguments for solving Stokes control problems

Pearson, John W (2015) On the development of parameter-robust preconditioners and commutator arguments for solving Stokes control problems. Electronic Transactions on Numerical Analysis, 44 . pp. 53-72. ISSN 1068-9613. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:48158)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://www.emis.ams.org/journals/ETNA/vol.44.2015/...

Abstract

The development of preconditioners for PDE-constrained optimization problems is a field of numerical

is that of Stokes control problems, that is, the problem of minimizing a functional with the Stokes (or Navier-Stokes)

using preconditioners for the Poisson control problem and, crucially, the application of a commutator argument. This

W. Zulehner in 2011 [SIAM J. Matrix Anal. Appl., 32 (2011), pp. 536-560] using a nonstandard norm argument for

preconditioners using the same methodology and present numerical results to demonstrate the performance of the four

preconditioners in practice.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: John Pearson
Date Deposited: 30 Apr 2015 16:50 UTC
Last Modified: 29 May 2019 14:28 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/48158 (The current URI for this page, for reference purposes)
  • Depositors only (login required):